Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What do these lab reports indicate?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 1246 Questions
Question
I have operated for breast cancer in 2009. No adjuvant treatment has been taken after surgery.
In 2016 cancer came back to hip, ribs, sternum with pleural effusion in lungs.
15 days of radiation has been taken. Bevetex 200 mg for 18 cycles every week has been taken as chemotherapy.
After chemos doctor suggested to use Tykerb 1000mg/day for 21 days and 1 week off.
Along with Tykerb, P-Biotic (daily 3 tablets), Genpraz - DSR (early morning 1 tablet),Idromet (daily 1 tablet), calferon-plus (daily - 2) are being used.
We are using the above tablets since September 2016.

On 19-Dec-2017 PET-CT is advised by the doctor and we have taken that. Please go through the report and let us know the status of the disease and the next course of treatment like whether to continue the same Tykerb 1000mg/day or any other medication.
Wed, 23 May 2018 in Cancer
 
 
Answered by Dr. Deepak Sundriyal 1 hour later
Brief Answer:
Hello. Dear. It suggest a responding disease

Detailed Answer:
Hello dear. I have seen the reports. So it suggests a responding disease. You can continue the same treatment for another 3 months and then a repeat petscan can be done to see the response.
Thanks and regards
Feel free to ask further
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor